Skin Pain, Rebif, and Sleep.

Photobucket

Today was a waste of a day.

From the start; I did learn that the full dose of Rebif did not cause me any symptoms… Wait a minute… Just made a connection…

All day my skin hurt, sensitive to the touch and the cold, more than usual… I have had this before but not for a while… Even the cool breeze seemed to burn…  Between this and my fatigue I decided to take a nap which quickly turned into a “tiger nap” as some of my MS friends and I call it now. My phone alarm went off, I answered a math problem, and I crawled back into bed for… A long time… Sleeping made everything worse of course…

So Maybe this was the Rebif? Not sure now… LITERALLY did not make a connection til just now… Not nauseous  though… We will see on Friday if this happens again. I am going to cut it here, want to take some Norco but that is just a waste of… Everything… Ibuprofen it is… Hopefully tomorrow is better.

6 Responses to Skin Pain, Rebif, and Sleep.

  1. I go from 8.8 mcg's to 22 mcg's tomorrow. In two weeks up to 44 mcg's. Achy skin is flu-like isn't it? When I get the real flu, my skin hurts. Just sayin'. I have dizzies with G-force today but it's stormy out. Makes sense. I'm like a weather forecaster. 🙂

  2. Matt Allen G says:

    When I got the flu I got it bad so if this is the extent of "flu like symptoms" then ha…. We will see tomorrow though… fingers crossed…

    I heard you can stay on 22 if 44 is too much for you. Its stormy over here too haha!

  3. Anonymous says:

    Flu-like sensation, sensitive to touch etc are also thyroide disease symptoms. (Hypothyriodism)

  4. Matt Allen G says:

    Well… It is gone for now……

  5. Anonymous says:

    That`s good:)

Leave a Reply

Your email address will not be published. Required fields are marked *